MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Codes No Audible Alarm (1019); Premature Discharge of Battery (1057); Temperature Problem (3022)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Hematoma (1884)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient's mother had fallen out of bed due to the bed alarm not functioning resulting in bruising to her back and a hematoma to the side of her hip.The customer reported that no medical intervention was needed.The customer additionally stated that the "battery was hot to the touch" and "would run out of energy quickly." a sample has been requested for evaluation.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient's mother had fallen out of bed due to the bed alarm not functioning resulting in bruising to her back and a hematoma to the side of her hip.The customer reported that no medical intervention was needed.The customer additionally stated that the "battery was hot to the touch" and "would run out of energy quickly.".

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25205812
Report Number1417592-2026-01442
Device Sequence Number18650931
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDT8450Y
Device Lot Number44825070001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG